MathSciNet Relay Station
MathSciNet bibliographic data
MR2078880 (2005g:46135) 46M20 (05C25 43A07 46H05 46H35 47L10)
Ozawa, Narutaka A note on non-amenability of ${\scr B}(l\sb p)$ for $p=1,2$. Internat. J. Math. 15 (2004), no. 6, 557–565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement